# SDR SWIA202054247

- Difficulty date: October 26, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831229
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK ON THE LEFT SIDE HAS CORROSION FROM FS 409.00+16 TO FS 409.00+112 AT WL 83.46.  C-CHECK RO 11/21/2020.  INSTALLED SEAT TRACK FROM FS 409.00+16-409.00+112 WITH NEW P/N 601R38312-29, REF CRJ200 AMM.
